# SDR ASAA2022091539965

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trans Panel
- Part number: 146A750217
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION PANEL CORRODED ON UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRANSITION PNL TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-1A-2 REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5W=1.00 O=.040 R=0.00 L=2.00 D=.040.
